I am 29 and have always been healthy and activem except for in winter. i hate the winter and tend to get cold easily and depressed and less active ..however.
This winter, as soon as the weather got really cold, my hands, feets, and armpits started sweating PROFUSELY all the time. it never stops i have to constantly change clothes and dry my hands and feet.
My socks get soaked, my cuffs too. it never stops unless i blast them with a hairdryer or take a super scalding hot shower/bath but the effects do not last. I am constantly freezing cold, my body temp. is 96 or 96.5. I have a hard time sleeping i wake up soaked in freezing cold sweat, with chills, heart pounding. i am easily startled and i feel exhausted except for late at night. my hands hurt after a few minutes of typing on the computer and i have to breathe on them and wipe the cold sweat that drips off. the people i live with think i am crazy. but to me it is almost as cold inside as it is outside. i feel like there is ice in my veins.
its been too cold to go for runs so ive been doing yoga, but am not really super active like i usually am. my joints feel stiff and pop alot. i m usually a pesce- vegetarian but have been eating red meat lately. i also underwent kind of a big life change and moved to a different city, altho the problem started before i moved. is it just anxiety and stress? thats what i thought, but when i touch people with my hands, usually as a joke, they jump out of their skin because they say my hands feel like a cold wet fish. my dad gave me an adrenal suplement, he wasconvinced this was the problem. i have taken it for about a week and am not sure if i see signs of improvement. ive been looking for a job and its terrible because i have had to shake hands with people!! sorry this is so long!! does anyone ahve any ideas for me, i am so cold it hurts! and i am wearing warm clothes. fleecy things and such.
should i just move to someplace tropical or what?
You seem to be suffering from Hyperhidrosis ((excessive sweating).It may be primary (without known cause and usually starts during childhood or adolescence and persists all life) or secondary (as part of an underlying condition like Hyperthyroidism or similar endocrine diseases and dermatological conditions like eczema, psoriasis).
Treatment usually involves antiperspirants like aluminium chloride (20-25%) in 70-90% alcohol, Iontophoresis (applying low intensity electric to the palms and/or soles immersed in an electrolyte solution), botox treatment and surgery if none of the above methods are helpful. There are no specific drugs available for this. I think getting a thyroid profile tested in the lab may help and also please consult a dermatologist to find out the confirmatory diagnosis as treatment depends on the same.
Hope it helps.Take care and pls do keep me posted on how you are doing.
Thank you so much, i appreciate your help. Ill just have to see a doctor. but its difficult right now because have no money or insurance.
im embarassed to mention this and it may have nothing to do with it but i just realized that the whole thing kinda started after a friend of mine convinced me, over a period of a couple of days taht i really should try taking this pill called Suboxone, that it was better than Vicodin. At first i said no but he kept harping on me to try it (because i onece mentioned that i had fun taking Vicodin after i went to the dentist) and actually came into my room and put one in my hand. so i was like what the hell, i mean i trusted him, and id never had any bad affects from Vicodin, or addiction problems.it was evening and even though i only go out drinking once a month i had been drinking the night before, ironically. So i took half of one, hoping it would relax me and get my friend off my case. It did but the next morning i felt woozy and threw up a few times. i mentioned that to my friend and he said that shouldnt happen, just take less, its just a freak reaction because you drank.
so i waited a week , because i usually dont drink anyway, and then my other friend i told about it was like lets do it just split the remaining half in two. i also thought it would ease my mind at least to know that the pill was ok and my other friend wasnt trying to poison me, so we split it, and the next day got so wretchedly ill, we were puking our guts out all day for like a solid 8 hours we could not keep anything down.
to be honest ever since then i have not felt myself, and a few days later was when the whole sweating thing started. i really have no idea if there is a connection but i have scouredthe internet and can only find that suboxone is for people that are dependent on opiates like heroin and oxycontin.
i havent spoken to the friend that gave me the pill because last time i talked to him he kept trying to give me more of them and saying i should take them with Ambien? hell no, i really think he is crazy now and has a problem and its ****** up that he pressures people to take that stuff. so i dont have anything to do with him now.
im sorry to ramble but i dont know who i can talk to about this i just am worried about my poor body! and i am paranoid that i really messed myself up by taking that awful pill even though that seems silly. but i am really sensitive to drugs.
ps i am not/have not been on any medications for over a year. i used to take wellbutrin but i quit that. i also quit cigarettes, and smoking pot i did use to be kind of a pot head because i had a boyfriend taht constantly smoked it.
I've got the same problem and I'm only 13!! My mom doesn't believe me, she thinks I'm making this all up...But there is something different for me, everybody says my hands are normal temp but they are freezing to me and I too sweat, I have to change my clothes at least 3 or4 times a night plus my pillow cases and my covers. I take so many showers a day that I've lost count...What should I do??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.